Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 682, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 27, 2016, 6:07 PM CDT for 5 counties in Oklahoma. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 6:07 PM CDT (23:07 UTC)
- Expired
- Jul 27, 2016, 6:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 32 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 6:15 PM CDT | TSTM WND GST 60 | 2 Nw Will Rogers Airpor, OK | 60-65 WIND GUSTS |
| Jul 27, 6:17 PM CDT | TSTM WND GST 51 | Will Rogers Airport, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
217
WUUS54 KOUN 272307
SVROUN
OKC017-027-051-087-109-272345-
/O.NEW.KOUN.SV.W.0682.160727T2307Z-160727T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
607 PM CDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 645 PM CDT
* AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTERN
OKLAHOMA CITY...OR NEAR BETHANY...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...WESTERN NORMAN...MOORE...NEWCASTLE...
YUKON...BETHANY...MUSTANG...WARR ACRES...TUTTLE...VALLEY BROOK AND
WOODLAWN PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 114 AND 124.
INTERSTATE 40 BETWEEN MILE MARKERS 136 AND 150.
INTERSTATE 44 BETWEEN MILE MARKERS 102 AND 124.
INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3547 9779 3556 9759 3532 9739 3525 9754
3524 9768
TIME...MOT...LOC 2307Z 332DEG 11KT 3546 9765
HAIL...0.75IN
WIND...60MPH
$$
MAHALE1 follow-up statement
094
WWUS54 KOUN 272324
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT WED JUL 27 2016
OKC017-027-051-087-109-272345-
/O.CON.KOUN.SV.W.0682.000000T0000Z-160727T2345Z/
OKLAHOMA OK-MCCLAIN OK-CANADIAN OK-GRADY OK-CLEVELAND OK-
624 PM CDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN OKLAHOMA...NORTHWESTERN MCCLAIN...SOUTHEASTERN
CANADIAN...NORTHEASTERN GRADY AND NORTHWESTERN CLEVELAND COUNTIES...
AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
OKLAHOMA CITY...OR NEAR WILL ROGERS AIRPORT...MOVING SOUTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...WESTERN NORMAN...MOORE...NEWCASTLE...
MUSTANG...TUTTLE AND VALLEY BROOK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 114 AND 124.
INTERSTATE 40 BETWEEN MILE MARKERS 149 AND 150.
INTERSTATE 44 BETWEEN MILE MARKERS 102 AND 119.
INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3541 9776 3547 9752 3532 9739 3525 9754
3524 9768
TIME...MOT...LOC 2324Z 339DEG 8KT 3537 9760
HAIL...0.75IN
WIND...60MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:47 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 27, 2:47 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Norman OK 247 PM CDT WED JUL 27 2016 .DISCUSSION... The pop up storm summer convection pattern is expected to continue through the weekend, along with warm and muggy conditions. Ongoing showers and thunderstorms will continue over parts of south central Oklahoma and western north Texas into the evening hours before the atmosphere quiets down for the night. Low level moisture is a little less abundant tomorrow, though scattered showers and storms still cannot be ruled out across much of the area. Models have some agreement in showing an MCS developing late Thursday night, with details on timing and location being a little sketchy. There are also hints of another MCS Friday, though confidence is much lower. By Sunday, the ridge begins to build back in, keeping out precipitation chances early next week and bringing back temperatures near 100 degrees. Day && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 72 92 72 91 / 10 20 40 40 Hobart OK 72 96 73 95 / 10 20 20 20 Wichita Falls TX 74 97 74 98 / 20 20 10 20 Gage OK 68 95 69 91 / 10 20 40 30 Ponca City OK 72 93 72 88 / 10 20 50 50 Durant OK 73 92 74 94 / 50 30 10 40 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 25/14
Hazardous weather outlook, Jul 27, 5:00 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE NORMAN OK 500 PM CDT WED JUL 27 2016 OKZ004>048-050>052-TXZ083>090-281700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 500 PM CDT WED JUL 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT... .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH 8 PM... MAINLY ACROSS CENTRAL AND SOUTHERN OKLAHOMA. STORMS WILL MOVE SLOWLY TO THE SOUTH. THE STRONGER STORMS WILL BE CAPABLE OF WIND GUSTS 50 TO 60 MPH...ALONG WITH VERY HEAVY RAINFALL AND FREQUENT LIGHTNING. MOST OF THE STORMS OVER THE MENTIONED AREAS SHOULD WEAKEN OR DISSIPATE SHORTLY AFTER SUNSET. OVERNIGHT TONIGHT...STORMS MAY MOVE INTO NORTHERN AND WESTERN OKLAHOMA FROM KANSAS AND THE OKLAHOMA AND TEXAS PANHANDLES. STRONG WIND GUSTS AND VERY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS THAT MOVE IN FROM THE NORTH OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A COMPLEX OF STORMS IS EXPECTED TO MOVE SOUTH OUT OF KANSAS INTO NORTHERN OKLAHOMA LATE THURSDAY NIGHT INTO FRIDAY MORNING. DAMAGING WIND GUSTS WILL BE POSSIBLE WITH THIS ACTIVITY...ALONG WITH HEAVY RAINFALL. THUNDERSTORMS CHANCES CONTINUE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS EACH DAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jul 27, 5:02 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
502 PM CDT WED JUL 27 2016
OKZ045-TXZ090-272230-
JEFFERSON OK-CLAY TX-
502 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON AND
NORTHEASTERN CLAY COUNTIES UNTIL 530 PM CDT...
AT 500 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WAURIKA...MOVING SOUTH AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS
LOCATED NEAR RYAN.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WAURIKA...RYAN...TERRAL AND SUGDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3388 9794 3388 9796 3389 9798 3388 9798
3393 9813 3423 9801 3421 9781 3390 9779
3388 9781 3388 9782 3386 9783 3385 9787
TIME...MOT...LOC 2200Z 4DEG 12KT 3417 9794
MAHALESpecial weather statement, Jul 27, 5:04 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT WED JUL 27 2016
OKZ018-019-024-025-272230-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK-
504 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA...
NORTHEASTERN CANADIAN...SOUTHWESTERN LOGAN AND SOUTHEASTERN
KINGFISHER COUNTIES UNTIL 530 PM CDT...
AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
CASHION...MOVING SOUTH AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE AND HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN OKLAHOMA CITY...SOUTHWESTERN EDMOND...PIEDMONT...CASHION
AND RICHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3581 9787 3586 9762 3562 9750 3554 9766
3557 9785
TIME...MOT...LOC 2203Z 345DEG 9KT 3576 9772
MAHALESpecial weather statement, Jul 27, 5:14 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT WED JUL 27 2016
OKZ016-017-022-023-272300-
CADDO OK-CUSTER OK-BLAINE OK-WASHITA OK-
514 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...SOUTHEASTERN
CUSTER...SOUTHWESTERN BLAINE AND EASTERN WASHITA COUNTIES UNTIL 600
PM CDT...
AT 510 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTH OF WEATHERFORD TO 5 MILES EAST OF BESSIE...MOVING SOUTH
AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...CORDELL...CARNEGIE...HYDRO...CORN...EAKLY...COLONY...
CLOUD CHIEF...ALFALFA...FORT COBB RESERVOIR AND COWDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3566 9862 3526 9842 3510 9862 3512 9864
3510 9871 3511 9873 3510 9874 3512 9875
3512 9895 3545 9898
TIME...MOT...LOC 2210Z 348DEG 16KT 3559 9867 3539 9890
MAHALESpecial weather statement, Jul 27, 5:34 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
534 PM CDT WED JUL 27 2016
OKZ024-025-272300-
OKLAHOMA OK-CANADIAN OK-
534 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA AND NORTHEASTERN
CANADIAN COUNTIES UNTIL 600 PM CDT...
AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
OKLAHOMA CITY...MOVING SOUTH AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...YUKON...BETHANY...WARR ACRES...THE VILLAGE...
PIEDMONT...NICHOLS HILLS...WOODLAWN PARK...RICHLAND...
THE FAIRGROUNDS...THE CAPITOL AND WILEY POST AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3571 9777 3572 9756 3544 9747 3541 9766
3543 9784
TIME...MOT...LOC 2232Z 359DEG 9KT 3563 9767
MAHALESpecial weather statement, Jul 27, 5:59 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT WED JUL 27 2016
OKZ024-025-027>029-272330-
OKLAHOMA OK-CANADIAN OK-GRADY OK-MCCLAIN OK-CLEVELAND OK-
559 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
SOUTHEASTERN CANADIAN...NORTHEASTERN GRADY...NORTHWESTERN MCCLAIN AND
NORTHWESTERN CLEVELAND COUNTIES UNTIL 630 PM CDT...
AT 557 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WESTERN
OKLAHOMA CITY...MOVING SOUTH AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WESTERN OKLAHOMA CITY...WESTERN NORMAN...MOORE...NEWCASTLE...YUKON...
BETHANY...MUSTANG...WARR ACRES...TUTTLE...WOODLAWN PARK...WILL ROGERS
AIRPORT...THE FAIRGROUNDS AND WILEY POST AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3555 9779 3563 9763 3531 9743 3526 9757
3525 9773
TIME...MOT...LOC 2257Z 342DEG 21KT 3546 9768
MAHALESpecial weather statement, Jul 27, 6:03 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
603 PM CDT WED JUL 27 2016
OKZ025-029-030-272330-
OKLAHOMA OK-POTTAWATOMIE OK-CLEVELAND OK-
603 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OKLAHOMA...WEST
CENTRAL POTTAWATOMIE AND NORTHEASTERN CLEVELAND COUNTIES UNTIL 630 PM
CDT...
AT 600 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM NEAR OKLAHOMA CITY TO NEAR
NORMAN TO 4 MILES WEST OF BROOKSVILLE...MOVING WEST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN OKLAHOMA CITY...NORMAN...MOORE...PINK...STELLA...LAKE
THUNDERBIRD...STANLEY DRAPER LAKE...TINKER AIR FORCE BASE AND LITTLE
AXE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR LAKE THUNDERBIRD...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3536 9752 3520 9744 3513 9726 3520 9697
3526 9712 3544 9726
TIME...MOT...LOC 2300Z 75DEG 20KT 3538 9728 3525 9720 3521 9705
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:46 AM CDT | Areal Flood Advisory | OUN | Atoka | 3 hr |
| Jul 27, 4:02 PM CDT | Special Weather Statement | OUN | Kingfisher | 28 min |
| Jul 27, 4:25 PM CDT | Special Weather Statement | OUN | Noble | 35 min |
| Jul 27, 4:31 PM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| Jul 27, 4:51 PM CDT | Special Weather Statement | OUN | Logan | 24 min |
| Jul 27, 5:02 PM CDT | Special Weather Statement | OUN | Jefferson | 28 min |
| Jul 27, 5:04 PM CDT | Special Weather Statement | OUN | Oklahoma | 26 min |
| Jul 27, 5:14 PM CDT | Special Weather Statement | OUN | Washita | 46 min |
| Jul 27, 5:34 PM CDT | Special Weather Statement | OUN | Oklahoma | 26 min |
| Jul 27, 5:59 PM CDT | Special Weather Statement | OUN | Oklahoma | 31 min |
| Jul 27, 6:03 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| Jul 27, 6:37 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jul 27, 6:37 PM CDT | Special Weather Statement | OUN | Cleveland | 23 min |
| Jul 27, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.